American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] R. Akgün. Realization and characterization of modulus of smoothness in weighted Lebesgue spaces. St. Petersburg Math. J. 26 (2015) 741-756.
Abstract, references, and article information   
View Article: PDF

[2] Pierre Calka and Yann Demichel. Fractal random series generated by Poisson-Voronoi tessellations. Trans. Amer. Math. Soc. 367 (2015) 4157-4182.
Abstract, references, and article information   
View Article: PDF

[3] Z. Ditzian and A. Prymak. Discrete $d$-dimensional moduli of smoothness. Proc. Amer. Math. Soc. 142 (2014) 3553-3559.
Abstract, references, and article information   
View Article: PDF

[4] Hajrudin Fejzić and Clifford E. Weil. A property of Peano derivatives in several variables. Proc. Amer. Math. Soc. 141 (2013) 2411-2417.
Abstract, references, and article information   
View Article: PDF

[5] Hermano Frid. Remarks on the theory of the divergence-measure fields. Quart. Appl. Math. 70 (2012) 579-596. MR 2986135.
Abstract, references, and article information
View Article: PDF

[6] Leonid V. Kovalev. Sharp distortion growth for bilipschitz extension of planar maps. Conform. Geom. Dyn. 16 (2012) 124-131.
Abstract, references, and article information   
View Article: PDF

[7] A. Brudnyĭ and Yu. Brudnyĭ. Traces of $C^{k}$ functions on weak Markov subsets of $\mathbb R^{n}$. St. Petersburg Math. J. 23 (2012) 39-56.
Abstract, references, and article information   
View Article: PDF

[8] Jacek Jachymski. König chains for submultiplicative functions and infinite products of operators. Trans. Amer. Math. Soc. 361 (2009) 5967-5981. MR 2529921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thierry De Pauw and Amos Koeller. Linearly approximatable functions. Proc. Amer. Math. Soc. 137 (2009) 1347-1356. MR 2465658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. Cannarsa, P. Cardaliaguet and E. Giorgieri. Hölder regularity of the normal distance with an application to a PDE model for growing sandpiles. Trans. Amer. Math. Soc. 359 (2007) 2741-2775. MR 2286054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pawel Bechler, Ronald DeVore, Anna Kamont, Guergana Petrova and Przemyslaw Wojtaszczyk. Greedy wavelet projections are bounded on BV. Trans. Amer. Math. Soc. 359 (2007) 619-635. MR 2255189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zoltán M. Balogh and Marianna Csörnyei. Scaled-oscillation and regularity. Proc. Amer. Math. Soc. 134 (2006) 2667-2675. MR 2213746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Piotr Hajlasz. Whitney's example by way of Assouad's embedding. Proc. Amer. Math. Soc. 131 (2003) 3463-3467. MR 1991757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jan Maly, David Swanson and William P. Ziemer. The co-area formula for Sobolev mappings. Trans. Amer. Math. Soc. 355 (2003) 477-492. MR 1932709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wei-Shyan Tai. A capacitary weak type inequality for Sobolev functions and its applications. Proc. Amer. Math. Soc. 129 (2001) 699-711. MR 1801995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert Kaufman. Sobolev spaces, dimension, and random series. Proc. Amer. Math. Soc. 128 (2000) 427-431. MR 1670383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Zoltán Buczolich. Lipschitz images with fractal boundaries and their small surface wrapping. Proc. Amer. Math. Soc. 126 (1998) 3589-3595. MR 1459112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Stéphane Jaffard and Yves Meyer. Wavelet methods for pointwise regularity and local oscillations of functions. Memoirs of the AMS 123 (1996) MR 1342019.
Book volume table of contents   

[19] Xiao-Xiong Gan and Karl R. Stromberg. On universal primitive functions . Proc. Amer. Math. Soc. 121 (1994) 151-161. MR 1191868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Xiao-Xiong Gan and Karl R. Stromberg. On approximate antigradients . Proc. Amer. Math. Soc. 119 (1993) 1201-1209. MR 1169878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zoltán Buczolich. Density points and bi-Lipschitz functions in ${\bf R}\sp m$ . Proc. Amer. Math. Soc. 116 (1992) 53-59. MR 1100645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stefan Müller. A surprising higher integrability property of mappings with positive determinant. Bull. Amer. Math. Soc. 21 (1989) 245-248. MR 999618.
Abstract, references, and article information   
View Article: PDF

[23] Alec Norton. Functions not constant on fractal quasi-arcs of critical points . Proc. Amer. Math. Soc. 106 (1989) 397-405. MR 969524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shou Chuan Hu. Fixed points for discontinuous quasi-monotone maps in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 104 (1988) 1111-1114. MR 937846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alec Norton. A critical set with nonnull image has large Hausdorff dimension . Trans. Amer. Math. Soc. 296 (1986) 367-376. MR 837817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ronald A. DeVore and Robert C. Sharpley. Maximal functions measuring smoothness. Memoirs of the AMS 47 (1984) MR 727820.
Book volume table of contents

[27] Josefina Álvarez Alonso. The distribution function in the Morrey space . Proc. Amer. Math. Soc. 83 (1981) 693-699. MR 630039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] F. K. Hwang. Majorization on a partially ordered set . Proc. Amer. Math. Soc. 76 (1979) 199-203. MR 537073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Henry Blumberg. New properties of all real functions . Trans. Amer. Math. Soc. 24 (1922) 113-128. MR 1501216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Maurice Fréchet. Sur les fonctionnelles bilin\'eaires . Trans. Amer. Math. Soc. 16 (1915) 215-234. MR 1501010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia